# SDR ZB0R20100002

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: General aviation
- Aircraft: N963AC
- Make and model: Cessna 172S
- Aircraft serial: 172S10212
- Aircraft time: 1,018 hours
- Engine: Cont IO360*
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: S344311
- Part serial: LOT0442
- Condition: Burned
- Location: Instrument Panel
- Part time: 1,018 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: D

## Discrepancy

((ZB0R)) PILOT REPORTED BURNING SMELL AND FAILURE OF AVIONICS BUSS NR 2 ON RUN-UP. ACFT REPORTED TO MX.  TROUBLESHOOTING REVEALED AVIONICS MASTER SWITCH RT SIDE (BUSS 2) ARCING INTERNALLY.  REPLACED AVIONICS SWITCH AND OPS CK OK.
